Alert archive / Colorado / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood watch at Jun 7, 2012, 10:47 AM MDT for 6 counties in Colorado. It took effect at Jun 7, 2012, 3:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2012, 10:47 AM MDT (16:47 UTC)
- In effect from
- Jun 7, 2012, 3:00 PM MDT
- Expired
- Jun 8, 2012, 12:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
- Flood severity
- None
Counties Adams County, CO, Arapahoe County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 17 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 4.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1398 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
083 WGUS65 KBOU 071647 FFABOU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 1047 AM MDT THU JUN 7 2012 ...FLASH FLOODING POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE SOUTHERN METRO AREAS AND PALMER DIVIDE... .WITH ALREADY SATURATED SOILS FROM YESTERDAYS STORMS AND MORE CONVECTION EXPECTED TODAY...QUICKER RUNOFF FROM LESS RAINFALL AMOUNTS WILL BE PROBABLE ESPECIALLY OVER THE SOUTHERN METRO AREAS AND OVER THE PALMER DIVIDE. COZ040-041-080100- /O.NEW.KBOU.FF.A.0001.120607T2100Z-120608T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...KIOWA...LARKSPUR...SIMLA 1047 AM MDT THU JUN 7 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 3 PM MDT THIS AFTERNOON THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST COLORADO... INCLUDING THE FOLLOWING AREAS...CASTLE ROCK/PALMER DIVIDE AND DENVER/SOUTHERN/NORTHERN/EASTERN DENVER SUBURBS. * FROM 3 PM MDT THIS AFTERNOON THROUGH THIS EVENING * RAINFALL FROM EXPECTED STORM ACTIVITY TODAY WILL FALL OVER ALREADY SATURATED SOILS FROM LAST NIGHT. THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE RAINFALL AMOUNTS OF UP TO 2 INCHES IN LESS THAN AN HOUR. * LESS RAIN WILL BE REQUIRED TO CAUSE RUNOFF AND FLOODING ISSUES TODAY. RIVERS MAY RISE RAPIDLY AND ROADS MAY BECOME IMPACTED WITH DIRT ROADS POSSIBLY BECOMING WASHED OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
2 follow-up statements
713 WGUS65 KBOU 072214 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 414 PM MDT THU JUN 7 2012 ...FLASH FLOODING POSSIBLE LATE THIS AFTERNOON AND TONIGHT OVER THE SOUTHERN METRO AREAS AND PALMER DIVIDE... .WITH ALREADY SATURATED SOILS FROM YESTERDAYS STORMS AND MORE CONVECTION EXPECTED LATE THIS AFTERNOON AND EVENING...QUICKER RUNOFF FROM LESS RAINFALL AMOUNTS WILL BE PROBABLE ESPECIALLY OVER THE SOUTHERN METRO AREAS AND OVER THE PALMER DIVIDE. COZ040-041-080600- /O.CON.KBOU.FF.A.0001.000000T0000Z-120608T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...KIOWA...LARKSPUR...SIMLA 414 PM MDT THU JUN 7 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST COLORADO...INCLUDING THE FOLLOWING AREAS...CASTLE ROCK/PALMER DIVIDE AND DENVER/SOUTHERN/NORTHERN/EASTERN DENVER SUBURBS. * UNTIL MIDNIGHT MDT TONIGHT * RAINFALL FROM EXPECTED STORM ACTIVITY LATE THIS AFTERNOON AND EVENING WILL FALL OVER ALREADY SATURATED SOILS FROM LAST NIGHT. THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE RAINFALL AMOUNTS OF UP TO 2 INCHES IN LESS THAN AN HOUR. * LESS RAIN WILL BE REQUIRED TO CAUSE RUNOFF AND FLOODING ISSUES TODAY. RIVERS MAY RISE RAPIDLY AND ROADS MAY BECOME IMPACTED WITH DIRT ROADS POSSIBLY BECOMING WASHED OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
142 WGUS65 KBOU 080608 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 1208 AM MDT FRI JUN 8 2012 ...THE FLASH FLOOD WATCH FOR SOUTHERN METRO DENVER HAS EXPIRED... .A STORM MOVING SOUTH INTO NORTHERN DENVER MAY PRODUCE SOME RAINFALL IN THE WATCH AREA...BUT THE THREAT OF SIGNIFICANT HEAVY RAINFALL IS DECREASING TONIGHT. COZ040-041-080715- /O.EXP.KBOU.FF.A.0001.000000T0000Z-120608T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...KIOWA...LARKSPUR...SIMLA 1208 AM MDT FRI JUN 8 2012 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR THE SOUTHERN DENVER METRO AREA HAS EXPIRED. ANOTHER STORM MOVING INTO THE NORTHERN METRO AREA WILL LIKELY BRING SOME ADDITIONAL RAINFALL TO THE WATCH AREA...BUT THE OVERALL THREAT OF FLOODING IS LESSENING THROUGH THE NIGHT. THE OUTLOOK FOR FRIDAY IS FOR DRYER AND WARMER CONDITIONS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Jun 7, 8:50 AM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 7, 8:50 AM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 850 AM MDT THU JUN 7 2012 .UPDATE...AFTER REPORTS FROM LOCAL EMERGENCY MANAGEMENT...MOST IF NOT ALL FLOOD WATERS HAVE RECEDED OVER THE SOUTHERN METRO AREA INTO NORTHERN DOUGLAS AND ELBERT COUNTIES. SOME AREAS OF STANDING WATER AND REPAIRS OF WASHED OUT ROADS ARE STILL REMAINING MAINLY OVER ARAPAHOE COUNTY SO WILL CANCEL THE AREAL FLOOD WARNING AND ISSUE A FLOOD ADVISORY FOR JUST PARTS OF ARAPAHOE COUNTY INTO PARTS OF DENVER COUNTY. STILL LOOKING A BIT MORE MOIST TODAY COMPARED TO YESTERDAY. HOWEVER THE EXTRA CLOUD COVER THIS MORNING WILL DELAY HEATING FOR THE TIME BEING. STILL EXPECTING CONVECTION TO START FIRING OFF EARLY THIS AFTERNOON...WITH SHORT TERM HIGH RESOLUTION MODELS STILL WANTING TO BEGIN THIS ACTIVITY NORTH OF I-76 THEN SPREADING SOUTH. ALREADY HAVE THUNDERSTORMS FIRING OFF NEAR CASPER WYOMING AS SHORTWAVE OVER UT MOVES CLOSER. WILL CONTINUE MONITORING CONDITIONS. AFTER COORDINATION WITH THE STORM PREDICTION CENTER...WILL BE DOING ANOTHER SOUNDING AT 19Z. && .PREV DISCUSSION... /ISSUED 405 AM MDT THU JUN 7 2012/ SHORT TERM...THUNDERSTORMS WILL CONTINUE TO WEAKEN AS THEY DRIFT NORTHEAST ACROSS THE FAR NORTHEAST CORNER OF COLORADO EARLY THIS MORNING. LITTLE CHANGE IN THE WEATHER PATTERN TODAY. SOUTHWEST FLOW ALOFT WILL PREVAIL AS AN UPPER LEVEL RIDGE REMAINS OVER THE MIDDLE PART OF THE COUNTRY AND A LOW SPINS OVER THE PACIFIC NORTHWEST AND WESTERN CANADA. WATER VAPOR SHOWING A SHORT WAVE OVER THE GREAT BASIN AT THIS TIME. THIS WAVE WILL LIFT NORTHEAST TODAY INTO WYOMING. MAY BE CLOSE ENOUGH TO ADD A LITTLE LIFT TO THE ATMOSPHERE THIS AFTERNOON. SURFACE TROUGH WILL BE PARKED ALONG THE EAST SLOPES OF THE ROCKIES ALLOWING SOUTHEAST WINDS TO KEEP MOISTURE AT THE BASE OF THE FOOTHILLS. STAGE IS SET FOR ANOTHER ROUND OF THUNDERSTORMS...SOME OF THEM WILL LIKELY BE SEVERE AGAIN TODAY. BASED ON TEMPERATURES IN THE LOWER 80S AND DEW POINTS IN THE LOWER 50S...CAPES WILL REACH 1500-2000 J/KG THIS AFTERNOON. IF TEMPS OR DEW POINTS INCREASE...CAPES MAY REACH 2500 J/KG. SHEAR WILL BE SIMILAR TO YESTERDAY. INSTABILITY AND MOISTURE LOOKS TO BE A LITTLE HIGHER. STORMS WILL INITIATE ALONG A BOUNDARY OVER THE EASTERN PLAINS. A STORM OR TWO MAY ALSO BE TRIGGERED BY THE SHORT WAVE PASSING NORTH OF COLORADO. MAIN THREAT WILL AGAIN BE HAIL AND VERY HEAVY RAINFALL. LOCALLY DAMAGING WINDS AND ISOLATED WEAK TORNADOES WILL BE POSSIBLE. MODELS HAVE BEEN IN GOOD AGREEMENT OVER THE PAST 24 HOURS IN SHOWING THE THUNDERSTORMS FORMING MAINLY NORTH OF I-76 AT FIRST AND THEN SPREAD SOUTH THROUGH THE EVENING HOURS. MOISTURE WILL LINGER AROUND OVERNIGHT AND MAY SEE SOME LOW CLOUDS AND FOG OVER THE EASTERN PLAINS AFTER MIDNIGHT. LONG TERM...OVERALL NO BIG ADJUSTMENTS PLANNED IN THE LONG TERM. IT WILL BE DRIER ON FRIDAY AND SATURDAY IN THE MID AND UPPER LEVELS. THE FLOW ALOFT WILL BECOME SOUTHWEST ON FRIDAY AS THE RIDGE AXIS SHIFTS TO THE EAST. HAVE DECIDED TO ADD SLGT CHC OF TSTMS TO THE FORECAST FOR FRIDAY AFTN AND EARLY EVENING. ALTHO MID AND UPPER LEVELS WILL BE DRY...LOW LEVEL MOISTURE STILL AROUND ESPECIALLY TO THE EAST OF THE URBAN CORRIDOR. NAM12 FORECAST SOUNDINGS HAVE CAPES AROUND 800 J/KG AROUND DENVER WITH THE INSTBY INCREASING TO AROUND 2700 J/KG OVER NORTHEAST/EAST CENTRAL COLORADO. NOT SURE ITS WILL BE THAT MUCH BUT EVEN HALF THOSE VALUES IT PLENTY SUFFICIENT FOR TSTMS. STORMS ALONG THE FRONT RANGE WILL BE HIGHER BASED WITH MORE OF AN INVERTED-V PROFILE. WILL NOT RULE OUT THE POTENTIAL OF AN ISOLD SVR TSTM OVER THE PLAINS. WILL KEEP SATURDAY HOT AND DRY AS THE FLOW ALOFT INCREASES AHEAD OF ANOTHER STORM SYSTEM MOVING INTO PACIFIC NORTHWEST/NORTHERN ROCKIES. THE FIRE DANGER WILL INCREASE BUT AGAIN ALL DEPENDENT ON HOW DRY THE FUELS WILL BE. MAIN CONCERN WILL BE OVER THE FRONT RANGE FOOTHILLS. A COLD FRONT WILL MOVE ACROSS NORTHERN COLORADO SATURDAY NIGHT...WITH COOLER AFTN TEMPERATURES FOR SUNDAY AND MONDAY. RELATIVELY DRY WNWLY FLOW ALOFT. FOR NOW WILL MAINTAIN A SLIGHT CHC OF AFTN/EVNG TSTMS FOR THE GRIDS FOR SUNDAY THROUGH TUESDAY. && .AVIATION...LOW CLOUDS AND PATCHY FOG WILL BE POSSIBLE THROUGH 15Z. CEILINGS WILL BE LESS THAN 1000 FEET UNDER THE LOW CLOUDS AND VISIBILITY MAY FALL BELOW A MILE AT TIMES. MOSTLY SUNNY SKIES ARE EXPECTED LATE THIS MORNING AND EARLY THIS AFTERNOON BEFORE THE NEXT ROUND OF THUNDERSTORMS DEVELOP. HEAVY RAIN...HAIL...AND STRONG OUTFLOW WINDS WILL BE POSSIBLE WITH THE STORMS. BEST CHANCE FOR STORMS WILL BE 22-03Z. .HYDROLOGY...STRONG THUNDERSTORMS WILL FORM AGAIN THIS AFTERNOON AND EVENING. SOME OF THE STORM WILL PRODUCE VERY HEAVY RAINFALL. STREAMS IN THE SOUTHERN PART OF THE DENVER METRO AREA ARE LIKELY RUNNING HIGH FROM LAST NIGHT'S RAIN. ADDITIONAL HEAVY RAIN WILL LIKELY CAUSE SOME FLOODING ISSUES. STORM MOVEMENT WILL BE TO THE NORTHEAST AT AROUND 15-20 KNOTS. UNDER THE STRONGEST STORMS...UP TO 1 INCH OF RAIN WILL BE POSSIBLE IN LESS THAN 30 MINUTES. && .BOU WATCHES/WARNINGS/ADVISORIES... FLOOD ADVISORY FOR WESTERN ARAPAHOE...SOUTHWESTERN ADAMS AND NORTHEASTERN DENVER COUNTY. && SHORT TERM...MEIER LONG TERM....COOPER AVIATION...MEIER UPDATE...KRIEDERMAN
Hazardous weather outlook, Jun 7, 4:43 AM MDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 443 AM MDT THU JUN 7 2012 COZ030>051-081045- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 443 AM MDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. THUNDERSTORMS WILL LINGER AFTER MIDNIGHT ACROSS PARTS EASTERN COLORADO. SOME OF THE THUNDERSTORMS WILL LIKELY BECOME SEVERE TODAY WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS TO 70 MPH. A COUPLE OF WEAK TORNADOES WILL ALSO BE POSSIBLE. VERY HEAVY RAIN WILL ACCOMPANY SOME OF THUNDERSTORMS AND MAY PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOTTER AND DRIER CONDITIONS WILL DEVELOP FRIDAY AND SATURDAY...WITH AN INCREASING WESTERLY FLOW ALOFT OVERHEAD. THERE WILL STILL BE ENOUGH LOW LEVEL MOISTURE PRESENT TO PRODUCE A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING MAINLY OVER THE NORTHEAST PLAINS. A FEW STORMS COULD AGAIN BE SEVERE. IT WILL BE BREEZY...HOT AND DRY ON SATURDAY AHEAD OF AN APPROACHING COLD FRONT. THE FIRE DANGER WILL INCREASE OVER THE FOOTHILLS WITH DRY...HOT AND BREEZY CONDITIONS DEVELOPING IN THE AFTERNOON. IT WILL BE COOLER SUNDAY THROUGH WEDNESDAY WITH A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE EACH DAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:12 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 48 min |
| Jun 6, 6:21 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Douglas, Elbert | 54 min |
| Jun 6, 6:30 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert | 90 min |
| Jun 6, 6:35 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Douglas, Elbert | 40 min |
| Jun 6, 7:07 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 38 min |
| Jun 6, 7:16 PM MDT | Flash Flood Warning | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| Jun 6, 7:16 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 44 min |
| Jun 6, 7:25 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 35 min |
| Jun 6, 7:42 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 33 min |
| Jun 6, 7:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 47 min |
| Jun 6, 7:44 PM MDT | Tornado Warning | BOU | Arapahoe | 31 min |
| Jun 6, 7:56 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 49 min |
| Jun 6, 8:05 PM MDT | Tornado Warning | BOU | Douglas | 25 min |
| Jun 6, 8:13 PM MDT | Areal Flood Advisory | BOU | Douglas | 92 min |
| Jun 6, 8:30 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 30 min |
| Jun 6, 8:37 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Jun 6, 8:38 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 52 min |
| Jun 6, 9:00 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 45 min |
| Jun 6, 9:39 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 51 min |
| Jun 6, 9:53 PM MDT | Flash Flood Warning | BOU | Larimer | 82 min |
| Jun 6, 10:25 PM MDT | Flash Flood Warning | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| Jun 6, 10:28 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 32 min |
| Jun 6, 11:02 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas | 43 min |
| Jun 6, 11:30 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Jun 6, 11:34 PM MDT | Severe Thunderstorm Warning | BOU | Denver, Jefferson | 41 min |
| Jun 6, 11:50 PM MDT | Tornado Warning | BOU | Denver, Jefferson | 25 min |
| Jun 7, 12:16 AM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 44 min |
| Jun 7, 12:30 AM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Jefferson | 90 min |
| Jun 7, 12:52 AM MDT | Flash Flood Warning | BOU | Arapahoe, Denver, Jefferson | 3 hr |
| Jun 7, 12:56 AM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas | 33 min |
| Jun 7, 1:39 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Denver, Douglas, Elbert, Jefferson | 7 hr |
| Jun 7, 8:43 AM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 4 hr |
| Jun 7, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 53 min |
| Jun 7, 4:25 PM MDT | Fire Weather Watch | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Larimer and 2 more | 23 hr |
| Jun 7, 4:51 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 39 min |
| Jun 7, 5:06 PM MDT | Tornado Warning | BOU | Arapahoe | 24 min |
| Jun 7, 5:09 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 51 min |
| Jun 7, 5:28 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 32 min |
| Jun 7, 5:49 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington, Weld | 41 min |
| Jun 7, 5:54 PM MDT | Tornado Warning | BOU | Elbert | 36 min |
| Jun 7, 5:59 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 31 min |
Nearby
Flash Flood Watches in Colorado, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.